Arkiv för Matematik

  • Ark. Mat.
  • Volume 41, Number 2 (2003), 341-361.

On a covering problem related to the centered Hardy-Littlewood maximal inequality

Antonios D. Melas

Full-text: Open access

Abstract

We find the exact value of the best possible constant associated with a covering problem on the real line.

Article information

Source
Ark. Mat., Volume 41, Number 2 (2003), 341-361.

Dates
Received: 30 January 2002
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898809

Digital Object Identifier
doi:10.1007/BF02390819

Mathematical Reviews number (MathSciNet)
MR2011925

Zentralblatt MATH identifier
1037.42025

Rights
2003 © Institut Mittag-Leffler

Citation

Melas, Antonios D. On a covering problem related to the centered Hardy-Littlewood maximal inequality. Ark. Mat. 41 (2003), no. 2, 341--361. doi:10.1007/BF02390819. https://projecteuclid.org/euclid.afm/1485898809


Export citation

References

  • Aldaz, J. M., Remarks on the Hardy-Littlewood maximal function, Proc. Roy. Soc. Edinburgh Sect. A 128 (1998), 1–9.
  • Bernal, A., A note on the one-dimensional maximal function, Proc. Roy. Soc. Edinburgh Sect. A 111 (1989), 325–328.
  • Brannan, D. A. and Hayman, W. K., Research problems in complex analysis, Bull. London Math. Soc. 21 (1989), 1–35.
  • Melas, A., On the centered Hardy-Littlewood maximal operator, Trans. Amer. Math. Soc. 354 (2002), 3263–3273.
  • Melas, A., The best constant for the centered Hardy-Littlewood maximal inequality, to appear in Ann. of Math.
  • Trinidad Menarguez, M. and Soria, F., Weak type (1,1) inequalities of maximal convolution operators, Rend. Circ. Mat. Palermo 41 (1992), 342–352.